# SDR CALA2025092609280

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N47275
- Make and model: Boeing 737-8
- Aircraft serial: 64610
- Aircraft time: 10,864 hours, 3,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR, R1 DOOR ALIGNMENT OFF. GIRT BAR ALIGNMENT BETWEEN SLIDE BRACKETS SEEMED OFF TO F/A. OPS CHECKED OPERATION ON ARRIVAL. NO ISSUES NOTED. SET AND REMOVED BAR FROM BRACKETS SEVERAL TIMES WITHOUT ISSUE. IAW TASK 25-66-02-000-801
